# SDR 2011FA0000389

- Difficulty date: June 20, 2011
- Submitted: June 20, 2011
- Operation: General aviation
- Aircraft: N3275X
- Make and model: Cessna 310L
- Aircraft serial: 310L0125
- Aircraft time: 4,585 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Idler Assy
- Part number: 08421022
- Condition: Broken
- Location: Mlg
- Part time: 4,585 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF; GEAR RETRACT; GEAR MOTOR DID NOT SHUT OFF IN TIME CAUSING NOSE GEAR TO BE RETRACTED FARTHER THAN RIGGING ALLOWED; IDLER ASSY (BELLCRANK) PN 0842102-2 BROKE AT BOLT HOLE FOR AFT PUSH PULL TUBE.  THIS CAUSED NOSE GEAR TO BE UNCONTROLLED REGARDING EXTEND/RETRACT.
